Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21445
Title: INTERNATIONAL MONETARY COOPERATION UNDER TARIFF THREATS
Authors: BASEVI, G
DENICOLO, V
DELBONO, F
First Published: 1-Feb-1990
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF INTERNATIONAL ECONOMICS, 1990, 28 (1-2), pp. 1-23
DOI Link: 10.1016/0022-1996(90)90047-P
ISSN: 0022-1996
Links: http://hdl.handle.net/2381/21445
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.